Alert archive / Florida / Freeze Warnings in 2011

Freeze Warning 3, NWS Tampa Bay, FL

January 12, 20116 counties in Florida

NWS Tampa Bay, FL issued this freeze warning at Jan 12, 2011, 3:36 AM EST for 6 counties in Florida. It took effect at Jan 13, 2011, 12:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2011, 3:36 AM EST (08:36 UTC)
In effect from
Jan 13, 2011, 12:00 AM EST
Expired
Jan 13, 2011, 9:00 AM EST
In force
9 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 8.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2011-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2011-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1787 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

615 
WWUS72 KTBW 120836
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
336 AM EST WED JAN 12 2011

...FREEZE WARNING IN EFFECT THROUGH 9 AM THIS MORNING FOR LEVY
COUNTY...

...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING THROUGH
9 AM THURSDAY MORNING FOR LEVY AND CITRUS COUNTIES...

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT THROUGH 9 AM
THURSDAY MORNING FOR ALL REMAINING COUNTIES IN WEST CENTRAL AND
SOUTHWEST FLORIDA...

.A STRONG AREA OF ARCTIC HIGH PRESSURE WILL CONTINUE TO PUSH
SOUTH OUT OF THE PLAINS AND INTO THE DEEP SOUTH OVER THE NEXT
SEVERAL DAYS.

FLZ039-121500-
/O.UPG.KTBW.HZ.A.0001.110113T0300Z-110113T1400Z/
/O.NEW.KTBW.HZ.W.0001.110113T0300Z-110113T1400Z/
/O.CON.KTBW.FZ.W.0002.110112T0900Z-110112T1400Z/
LEVY-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND
336 AM EST WED JAN 12 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 9 AM EST THURSDAY. THE HARD FREEZE WATCH IS NO LONGER
IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

A VERY STRONG AREA OF ARCTIC HIGH PRESSURE WILL BUILD SOUTH OUT
OF THE PLAINS AND INTO THE DEEP SOUTH OVER THE NEXT FEW DAYS.
TEMPERATURES THIS MORNING WILL REMAIN BELOW FREEZING FOR AROUND 3
HOURS...WITH LOWEST TEMPERATURES EXPECTED TO BE IN THE UPPER 20S. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE THIS
EVENING AND REMAIN BELOW FREEZING UNTIL LATE MORNING ON THURSDAY.
TEMPERATURES WILL BOTTOM OUT IN THE LOW 20S AROUND SUNRISE...AND
DURATIONS OF 3 TO 5 HOURS BELOW 27 DEGREES ARE LIKELY ACROSS MUCH
OF LEVY AND CITRUS COUNTIES WITH THE COLDEST TEMPERATURES FOUND
OVER INLAND AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

A FREEZE WARNING IS ISSUED FOR 3 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$

FLZ042-121500-
/O.UPG.KTBW.HZ.A.0001.110113T0300Z-110113T1400Z/
/O.NEW.KTBW.HZ.W.0001.110113T0300Z-110113T1400Z/
CITRUS-
INCLUDING THE CITIES OF...CRYSTAL RIVER...INVERNESS
336 AM EST WED JAN 12 2011

...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 9 AM EST THURSDAY. THE HARD FREEZE WATCH IS NO LONGER
IN EFFECT. 

A VERY STRONG AREA OF ARCTIC HIGH PRESSURE WILL BUILD SOUTH OUT
OF THE PLAINS AND INTO THE DEEP SOUTH OVER THE NEXT FEW DAYS.
TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE THIS
EVENING AND REMAIN BELOW FREEZING UNTIL LATE MORNING ON THURSDAY.
TEMPERATURES WILL BOTTOM OUT IN THE LOW 20S AROUND SUNRISE...AND
DURATIONS OF 3 TO 5 HOURS BELOW 27 DEGREES ARE LIKELY ACROSS MUCH
OF LEVY AND CITRUS COUNTIES WITH THE COLDEST TEMPERATURES FOUND
OVER INLAND AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

FLZ043-048>052-055>057-060>062-065-121500-
/O.UPG.KTBW.FZ.A.0001.110113T0500Z-110113T1400Z/
/O.NEW.KTBW.FZ.W.0003.110113T0500Z-110113T1400Z/
SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-
HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...BROOKSVILLE...
SPRING HILL...NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...
ST. PETERSBURG...BRANDON...TAMPA...LAKELAND...WINTER HAVEN...
BRADENTON...WAUCHULA...SEBRING...AVON PARK...SARASOTA...VENICE...
ARCADIA...PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS
336 AM EST WED JAN 12 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO 9 AM EST THURSDAY. THE FREEZE WATCH IS NO LONGER IN
EFFECT. 

A VERY STRONG AREA OF ARCTIC HIGH PRESSURE WILL BUILD SOUTH OUT
OF THE PLAINS AND INTO THE DEEP SOUTH OVER THE NEXT SEVERAL DAYS.
TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AROUND MIDNIGHT
TONIGHT AND REMAIN BELOW FREEZING UNTIL MID MORNING ON THURSDAY.
TEMPERATURES WILL BOTTOM OUT IN THE UPPER 20S AROUND SUNRISE...AND
DURATIONS OF 3 TO 5 HOURS BELOW 32 DEGREES ARE LIKELY ACROSS MOST OF
WEST CENTRAL AND SOUTHWEST FLORIDA WITH THE LONGEST DURATIONS
FOUND ACROSS INTERIOR AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 3 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$
3 follow-up statements
819 
WWUS72 KTBW 121500
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1000 AM EST WED JAN 12 2011

...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING THROUGH
9 AM THURSDAY MORNING FOR LEVY AND CITRUS COUNTIES...

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT THROUGH 9 AM
THURSDAY MORNING FOR ALL REMAINING COUNTIES IN WEST CENTRAL AND
SOUTHWEST FLORIDA...

.A STRONG AREA OF ARCTIC HIGH PRESSURE WILL CONTINUE TO PUSH
SOUTH OUT OF THE PLAINS AND INTO THE DEEP SOUTH OVER THE NEXT
FEW DAYS.

FLZ039-042-131400-
/O.CON.KTBW.HZ.W.0001.110113T0300Z-110113T1400Z/
LEVY-CITRUS-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS
1000 AM EST WED JAN 12 2011

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM EST THURSDAY...

A HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM EST THURSDAY. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE THIS
EVENING AND REMAIN BELOW FREEZING UNTIL MID MORNING ON THURSDAY.
TEMPERATURES WILL BOTTOM OUT IN THE LOWER 20S AROUND SUNRISE WITH
DURATIONS OF 3 TO 5 HOURS BELOW 27 DEGREES LIKELY ACROSS MUCH OF
LEVY AND CITRUS COUNTIES. THE COLDEST TEMPERATURES WILL BE FOUND
OVER INLAND AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION. RESIDENTS SHOULD COVER OR MOVE INDOORS
ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$

FLZ043-048>052-055>057-060>062-065-131400-
/O.CON.KTBW.FZ.W.0003.110113T0500Z-110113T1400Z/
SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-
HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...BROOKSVILLE...
SPRING HILL...NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...
ST. PETERSBURG...BRANDON...TAMPA...LAKELAND...WINTER HAVEN...
BRADENTON...WAUCHULA...SEBRING...AVON PARK...SARASOTA...VENICE...
ARCADIA...PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS
1000 AM EST WED JAN 12 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST THURSDAY. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING SHORTLY AFTER
MIDNIGHT TONIGHT AND REMAIN BELOW FREEZING UNTIL MID MORNING
THURSDAY. TEMPERATURES WILL BOTTOM OUT IN THE MID TO UPPER 20S
AROUND SUNRISE WITH DURATIONS OF 3 TO 6 HOURS BELOW 32 DEGREES
LIKELY ACROSS MOST OF WEST CENTRAL AND SOUTHWEST FLORIDA AWAY FROM
THE IMMEDIATE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 3 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$

PRC
695 
WWUS72 KTBW 122004
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
304 PM EST WED JAN 12 2011

...HARD FREEZE WARNING IN EFFECT TONIGHT FOR LEVY...CITRUS...
HERNANDO...SUMTER...PASCO...PINELLAS...HILLSBOROUGH...POLK...
MANATEE...SARASOTA...HARDEE...DESOTO AND HIGHLANDS COUNTIES...

...FREEZE WARNING IN EFFECT TONIGHT FOR CHARLOTTE AND LEE
COUNTIES... 

.A STRONG AREA OF ARCTIC HIGH PRESSURE WILL CONTINUE TO PUSH SOUTH
OUT OF THE PLAINS AND INTO THE DEEP SOUTH OVER THE NEXT FEW DAYS.

FLZ043-048-131415-
/O.CAN.KTBW.FZ.W.0003.110113T0500Z-110113T1400Z/
/O.NEW.KTBW.HZ.A.0002.110114T0300Z-110114T1400Z/
/O.EXB.KTBW.HZ.W.0001.110113T0500Z-110113T1400Z/
SUMTER-HERNANDO-
INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...BROOKSVILLE...
SPRING HILL
304 PM EST WED JAN 12 2011

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST THURSDAY...
...HARD FREEZE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY MORNING...
...FREEZE WARNING IS CANCELLED FOR TONIGHT...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO 9 AM EST THURSDAY. THE FREEZE WARNING FOR TONIGHT HAS BEEN
REPLACED WITH A HARD FREEZE WARNING.

A HARD FREEZE WATCH HAS ALSO BEEN ISSUED. THIS HARD FREEZE WATCH
IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING.

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AROUND MIDNIGHT
AND REMAIN BELOW FREEZING UNTIL MID MORNING THURSDAY. TEMPERATURES
WILL BOTTOM OUT IN THE LOWER TO MID 20S AROUND SUNRISE WITH
DURATIONS OF 3 TO 5 HOURS BELOW 27 DEGREES LIKELY ACROSS INLAND
AREAS.

ON THURSDAY NIGHT MORE FREEZING TEMPERATURES ARE ANTICIPATED WITH
THE POTENTIAL FOR 3 TO 5 HOURS OF TEMPERATURES 27 DEGREES OR LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FLZ049-051-052-055>057-060-061-131415-
/O.CAN.KTBW.FZ.W.0003.110113T0500Z-110113T1400Z/
/O.NEW.KTBW.FZ.A.0002.110114T0500Z-110114T1400Z/
/O.EXB.KTBW.HZ.W.0001.110113T0500Z-110113T1400Z/
PASCO-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-
INCLUDING THE CITIES OF...NEW PORT RICHEY...ZEPHYRHILLS...
BRANDON...TAMPA...LAKELAND...WINTER HAVEN...BRADENTON...
WAUCHULA...SEBRING...AVON PARK...SARASOTA...VENICE...ARCADIA
304 PM EST WED JAN 12 2011

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST THURSDAY...
...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...
...FREEZE WARNING IS CANCELLED FOR TONIGHT...

HE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO 9 AM EST THURSDAY. THE FREEZE WARNING FOR TONIGHT HAS
BEEN REPLACED WITH A HARD FREEZE WARNING.

A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN 
EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING.

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING SHORTLY AFTER
MIDNIGHT TONIGHT AND REMAIN BELOW FREEZING UNTIL MID MORNING
THURSDAY. TEMPERATURES WILL BOTTOM OUT IN THE MID 20S AROUND
SUNRISE WITH DURATIONS OF 2 TO 4 HOURS BELOW 27 DEGREES LIKELY
OVER INLAND AREAS.

ON THURSDAY NIGHT MORE FREEZING TEMPERATURES WILL BE POSSIBLE WITH
THE POTENTIAL FOR 3 TO 5 HOURS OF TEMPERATURES 32 DEGREES OR
LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND
DAMAGING FREEZE WITHIN 24 TO 48 HOURS.  DURING THE FREEZE
PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN
8 HOURS.

&&

$$

FLZ050-131400-
/O.CAN.KTBW.FZ.W.0003.110113T0500Z-110113T1400Z/
/O.EXB.KTBW.HZ.W.0001.110113T0500Z-110113T1400Z/
PINELLAS-
INCLUDING THE CITIES OF...CLEARWATER...ST. PETERSBURG
304 PM EST WED JAN 12 2011

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST THURSDAY...
...FREEZE WARNING IS CANCELLED FOR TONIGHT...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO 9 AM EST THURSDAY. THE FREEZE WARNING TONIGHT HAS BEEN
REPLACED WITH A HARD FREEZE WARNING. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING ACROSS NORTHERN
PINELLAS SHORTLY AFTER MIDNIGHT AND REMAIN BELOW FREEZING UNTIL
MID MORNING THURSDAY. TEMPERATURES WILL BOTTOM OUT IN THE MID TO
UPPER 20S ACROSS NORTHERN PINELLAS COUNTY AND IN OTHER NORMALLY
COLDER LOCATIONS AWAY FROM THE COAST AROUND SUNRISE WITH
DURATIONS OF UP TO 4 HOURS BELOW 27 DEGREES LIKELY IN THESE
AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

FLZ039-042-131415-
/O.NEW.KTBW.HZ.A.0002.110114T0300Z-110114T1400Z/
/O.CON.KTBW.HZ.W.0001.110113T0300Z-110113T1400Z/
LEVY-CITRUS-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS
304 PM EST WED JAN 12 2011

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM EST THURSDAY...
...HARD FREEZE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A HARD FREEZE WATCH...WHICH IS IN EFFECT FROM THURSDAY
EVENING THROUGH FRIDAY MORNING. A HARD FREEZE WARNING REMAINS IN
EFFECT FROM 10 PM THIS EVENING TO 9 AM EST THURSDAY. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE THIS
EVENING AND REMAIN BELOW FREEZING UNTIL MID MORNING ON THURSDAY.
TEMPERATURES WILL BOTTOM OUT NEAR 20 AROUND SUNRISE WITH
DURATIONS OF 4 TO 7 HOURS BELOW 27 DEGREES LIKELY ACROSS MUCH OF
LEVY AND CITRUS COUNTIES. THE COLDEST TEMPERATURES WILL BE FOUND
OVER INLAND AREAS.

ON THURSDAY NIGHT MORE FREEZING TEMPERATURES ARE ANTICIPATED WITH
THE POTENTIAL FOR 3 TO 5 HOURS OF TEMPERATURES 27 DEGREES OR LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION. RESIDENTS SHOULD COVER OR MOVE
INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS
EVENING.

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FLZ062-065-131400-
/O.CON.KTBW.FZ.W.0003.110113T0500Z-110113T1400Z/
CHARLOTTE-LEE-
INCLUDING THE CITIES OF...PORT CHARLOTTE...PUNTA GORDA...
CAPE CORAL...FORT MYERS
304 PM EST WED JAN 12 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST THURSDAY. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING DURING THE EARLY
MORNING HOURS AND REMAIN BELOW FREEZING UNTIL MID MORNING
THURSDAY. TEMPERATURES WILL BOTTOM OUT IN THE UPPER 20S OVER
INLAND AREAS AROUND SUNRISE WITH DURATIONS OF 3 TO 5 HOURS BELOW
32 DEGREES LIKELY ACROSS CHARLOTTE AND LEE COUNTIES AWAY FROM THE
COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 3 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$
381 
WWUS72 KTBW 130817
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
317 AM EST THU JAN 13 2011

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM THIS 
MORNING FOR LEVY...CITRUS...HERNANDO...SUMTER...PASCO...
PINELLAS...HILLSBOROUGH...POLK...MANATEE...SARASOTA...
HARDEE...DESOTO AND HIGHLANDS COUNTIES...

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM FOR CHARLOTTE 
AND LEE COUNTIES...

.A STRONG AREA OF ARCTIC HIGH PRESSURE WILL CONTINUE TO PUSH
SOUTH OUT OF THE PLAINS AND INTO THE DEEP SOUTH TODAY BEFORE
WEAKENING JUST NORTH OF THE AREA ON FRIDAY.

FLZ055>057-060-061-131400-
/O.CAN.KTBW.FZ.A.0002.110114T0500Z-110114T1400Z/
/O.CON.KTBW.HZ.W.0001.000000T0000Z-110113T1400Z/
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-
INCLUDING THE CITIES OF...BRADENTON...WAUCHULA...SEBRING...
AVON PARK...SARASOTA...VENICE...ARCADIA
317 AM EST THU JAN 13 2011

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...
...FREEZE WATCH IS CANCELLED FOR THURSDAY EVENING INTO FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
CANCELLED THE FREEZE WATCH. A HARD FREEZE WARNING REMAINS IN
EFFECT UNTIL 9 AM EST THIS MORNING. 

FREEZING TEMPERATURES ARE EXPECTED THIS MORNING FOR A FEW HOURS
BEFORE SUNRISE BEFORE QUICKLY WARMING BY MID MORNING.

ON THURSDAY NIGHT A FEW LOCATIONS MAY SEE FREEZING
TEMPERATURES...BUT DURATIONS LOOK TO BE LESS THAN 3 HOURS...AND
THEREFORE THE FREEZE WATCH HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

FLZ039-042-043-048-131430-
/O.CON.KTBW.HZ.W.0001.000000T0000Z-110113T1400Z/
/O.CON.KTBW.HZ.A.0002.110114T0300Z-110114T1400Z/
LEVY-CITRUS-SUMTER-HERNANDO-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER...
INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL
317 AM EST THU JAN 13 2011

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...
...HARD FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
FRIDAY MORNING...

A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. A HARD FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING
THROUGH FRIDAY MORNING. 

SUB-FREEZING TEMPERATURES WILL CONTINUE THROUGH MID MORNING TODAY.
TEMPERATURES WILL BOTTOM OUT IN THE LOWER 20S AROUND SUNRISE WITH
DURATIONS OF 3 TO 4 HOURS BELOW 27 DEGREES LIKELY ACROSS MUCH OF
LEVY AND CITRUS COUNTIES. THE COLDEST TEMPERATURES WILL BE FOUND
OVER INLAND AREAS.

TONIGHT MORE FREEZING TEMPERATURES ARE ANTICIPATED WITH
THE POTENTIAL FOR 3 TO 5 HOURS OF TEMPERATURES 27 DEGREES OR
LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION. RESIDENTS SHOULD COVER OR MOVE
INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS
EVENING.

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FLZ049-051-052-131430-
/O.CON.KTBW.HZ.W.0001.000000T0000Z-110113T1400Z/
/O.CON.KTBW.FZ.A.0002.110114T0500Z-110114T1400Z/
PASCO-HILLSBOROUGH-POLK-
INCLUDING THE CITIES OF...NEW PORT RICHEY...ZEPHYRHILLS...
BRANDON...TAMPA...LAKELAND...WINTER HAVEN
317 AM EST THU JAN 13 2011

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH FRIDAY MORNING. 

SUB-TEMPERATURES WILL CONTINUE THROUGH MID MORNING TODAY.
TEMPERATURES WILL BOTTOM OUT IN THE UPPER 20S AROUND SUNRISE WITH
DURATIONS OF 2 TO 4 HOURS BELOW 27 DEGREES LIKELY OVER INLAND
AREAS.

TONIGHT MORE FREEZING TEMPERATURES WILL BE POSSIBLE WITH THE
POTENTIAL FOR 2 TO 4 HOURS OF TEMPERATURES 32 DEGREES OR LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND
DAMAGING FREEZE WITHIN 24 TO 48 HOURS. 

&&

$$

FLZ050-131400-
/O.CON.KTBW.HZ.W.0001.000000T0000Z-110113T1400Z/
PINELLAS-
INCLUDING THE CITIES OF...CLEARWATER...ST. PETERSBURG
317 AM EST THU JAN 13 2011

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

TEMPERATURES WILL BOTTOM OUT IN THE UPPER 20S ACROSS NORTHERN
PINELLAS COUNTY AND IN OTHER NORMALLY COLDER LOCATIONS AWAY FROM
THE COAST AROUND SUNRISE WITH DURATIONS OF UP TO 3 HOURS BELOW 27
DEGREES LIKELY IN THESE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

FLZ062-065-131400-
/O.CON.KTBW.FZ.W.0003.000000T0000Z-110113T1400Z/
CHARLOTTE-LEE-
INCLUDING THE CITIES OF...PORT CHARLOTTE...PUNTA GORDA...
CAPE CORAL...FORT MYERS
317 AM EST THU JAN 13 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

TEMPERATURES WILL BOTTOM OUT NEAR FREEZING OVER INLAND AREAS
AROUND SUNRISE WITH DURATIONS AROUND 3 HOURS LIKELY ACROSS
CHARLOTTE AND LEE COUNTIES AWAY FROM THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 3 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this freeze warning went out at Jan 12, 3:09 AM EST, 27 minutes earlier.

Area forecast discussion, Jan 12, 3:09 AM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
309 AM EST WED JAN 12 2011

.SHORT TERM (TODAY THROUGH FRIDAY)...
REMNANTS OF COLD FRONT HAS MADE ITS WAY INTO EXTREME SOUTHERN
FLORIDA THIS MORNING. CLOUDS HAVE STARTED TO CLEAR OUT OF NORTHERN
PORTIONS OF THE AREA AND TEMPS/DEW PTS HAVE DROPPED IN RESPONSE.

A LARGE AREA OF COLD DRY HIGH PRESSURE WILL BEGIN TO BUILD INTO THE
AREA TODAY...WHICH WILL LEAD TO NOTICEABLY COLDER TEMPERATURES AND
GUSTY WINDS THROUGHOUT THE DAY AND INTO THIS EVENING. EVEN UNDER
MOSTLY SUNNY SKIES THIS AFTERNOON...EXPECT THAT HIGHS WILL ONLY GET
INTO THE UPPER 40S NORTH TO MID 50S CENTRAL AND AROUND 60 DEGREES
SOUTH.

FREEZING TEMPS EXPECTED IN MOST LOCATIONS AWAY FROM THE IMMEDIATE
COAST TONIGHT...WITH LOWEST TEMPS OVER THE NATURE COAST (IN THE
LOWER 20S). HAVE UPGRADED THE HARD FREEZE/FREEZE WATCHES TO WARNINGS
AS CONFIDENCE IS GOOD.

SOME INCREASE IN CLOUDS IS EXPECTED LATE THURSDAY INTO EARLY FRIDAY
AS AN UPPER LEVEL SHORTWAVE MOVES THROUGH...BUT LITTLE TO NO
MOISTURE ASSOCIATED WITH THIS FEATURE SO NO RAIN CHANCES. WITH
CONTINUED COLD AIR ADVECTION AND THIS SLIGHT INCREASE IN CLOUD
COVER...TEMPS THURSDAY AFTERNOON WILL BE VERY SIMILAR TO TODAY'S
HIGHS. SLIGHTLY WARMER TEMPS THURSDAY NIGHT/FRIDAY
MORNING...ALTHOUGH THE NATURE COAST WILL STILL LIKELY SEE MID 20S
FOR LOWS.

BY FRIDAY THE HIGH WILL BE SHIFTING NORTH OF THE AREA...SO TEMPS
WILL BE ON THE RISE. EXPECTING HIGHS AROUND 60 DEGREES NORTH AND MID
TO UPPER 60S ELSEWHERE.

.LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)...
HIGH PRESSURE WILL BE IN PLACE ACROSS THE REGION THROUGH SATURDAY
NIGHT. A WEAK TROUGH WILL THEN DEVELOP IN THE SOUTHERN GULF AND LIFT
OVER THE AREA SUNDAY THROUGH MONDAY NIGHT AS AN UPPER TROUGH TO THE
WEST MOVES A SERIES OF UPPER DISTURBANCES OVER THE AREA. THIS WILL
ALLOW FOR 20-30 PERCENT RAIN CHANCES. THE TROUGH WILL LIFT NORTH OF
THE AREA TUESDAY AND DEVELOP INTO A LOW OVER THE ATLANTIC WITH 20
PERCENT RAIN CHANCES CONTINUING ACROSS THE AREA FOR TUESDAY.
TEMPERATURES WILL BE BELOW NORMAL THROUGH SATURDAY NIGHT...THEN
INCREASE TO NEAR NORMAL SUNDAY AND RISE ABOVE NORMAL SUNDAY NIGHT
THROUGH TUESDAY.

&&

.AVIATION...
CLOUDS ARE CLEARING OUT OF THE NORTHERN TERMINALS WITH
FEW-SCT010-015 EXPECTED TO CLEAR OUT OVER THE NEXT COUPLE OF HOURS.
STILL HAVE IFR TO LIFR CIGS ACROSS THE SOUTHERN TERMINALS...BUT THIS
SHOULD CLEAR OUT BY 13Z. WILL THEN HAVE VFR CONDITIONS THROUGH THE
REST OF THE PERIOD.

&&

.MARINE...
WINDS IN ADVISORY RANGE OVER ALL OF OUR COASTAL WATERS THIS
MORNING...AND THIS WILL CONTINUE THROUGHOUT THE DAY AND OVERNIGHT
HOURS. WINDS DIMINISH SOME THURSDAY AFTERNOON/EVENING...BUT DON'T
LOOK TO DROP BELOW 15KTS UNTIL EARLY FRIDAY WHEN THE CENTER OF THE
HIGH MOVES NORTH OF THE AREA.

&&

.FIRE WEATHER...
RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT THIS AFTERNOON FOR
SEVERAL HOURS...AND WINDS WILL BE GUSTY AS WELL...SO WILL CONTINUE
THE RED FLAG WARNING THIS AFTERNOON FOR ALL COUNTIES. SLIGHTLY DRIER
CONDITIONS EXPECTED TOMORROW AFTERNOON...BUT WILL MAINTAIN THE WATCH
FOR NOW BUT WILL LIKELY BE UPGRADED LATER TODAY. WILL SEE SOME
INCREASE IN MOISTURE ON FRIDAY AS THE HIGH MOVES NORTH OF THE AREA
AND WINDS BECOME MORE NORTHEASTERLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  55  31  54  35 /   0   0   0   5
FMY  61  34  60  39 /   0   0   0   5
GIF  55  28  54  35 /   0   0   0   5
SRQ  56  33  56  35 /   0   0   0   5
BKV  51  24  53  25 /   0   0   0   5
SPG  52  34  53  41 /   0   0   0   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
     CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-
     HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-
     SUMTER.

     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST THURSDAY FOR
     CHARLOTTE-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-
     LEE-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     FIRE WEATHER WATCH THURSDAY AFTERNOON FOR CHARLOTTE-CITRUS-DE
     SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-
     MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR CITRUS-DE
     SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEVY-MANATEE-
     PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     HARD FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM EST THURSDAY
     FOR CITRUS-LEVY.

     FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR LEVY.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EST THURSDAY FOR BONITA
  BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO
  60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON
  SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20
  NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...23/MCNATT
LONG TERM/AVIATION...24/COLSON
Hazardous weather outlook, Jan 11, 5:04 AM EST, 22 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
504 AM EST TUE JAN 11 2011

FLZ039-042-043-048>052-055>057-060>062-065-120500-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
504 AM EST TUE JAN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
WINDS AND SEAS OFFSHORE WILL INCREASE LATE TONIGHT AS A STRONG
AREA OF HIGH PRESSURE BUILDS IN. A SMALL CRAFT ADVISORY IS LIKELY
LATE TONIGHT. BOATERS SHOULD REMAIN TUNED TO THE MARINE FORECAST
FOR FURTHER UPDATES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...EXCESSIVE COLD IMPACT...
COLDER AIR WILL BE MOVING INTO THE AREA TONIGHT. SOME LOCATIONS
OVER THE NATURE COAST MAY SEE NEAR-FREEZING TEMPERATURES ON
WEDNESDAY MORNING. EVEN COLDER TEMPERATURES ARE EXPECTED ON
THURSDAY MORNING...WITH LOWS IN THE MID 20S OVER THE NATURE COAST
AND LOWER 30S MOST OTHER LOCATIONS.

...WIND AND SEA IMPACT...
WINDS AND SEAS OFFSHORE WILL REMAIN ELEVATED THROUGH AT LEAST THE
END OF THE WEEK UNTIL THE CENTER OF THE HIGH MOVES CLOSER TO THE
AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MCNATT

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 3:36 AM ESTHard Freeze WarningTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter29 hr
Jan 12, 1:55 PM ESTFire Weather WatchTBWSumter24 hr
Jan 12, 1:55 PM ESTRed Flag WarningTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter28 hr
Jan 12, 3:04 PM ESTFreeze WatchTBWDeSoto, Hardee, Highlands, Polk24 hr
Jan 12, 3:04 PM ESTHard Freeze WatchTBWSumter24 hr
Jan 12, 3:06 PM ESTWind Chill AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter19 hr

Nearby

Freeze Warnings in Florida, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.